# SDR 9901425503

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION ON LANDING, THE LEFT HYDRAULIC SYSTEM LOST ALL PRESSURE AND SYSTEM QUANTITY DECREASED TO ZERO.  ALL THREE GEAR WERE DOWN AND LOCKED.  THE AIRCRAFT CONTINUED THE APPROACH AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS TOWED FROM THE RUNWAY TO THE GATE.  MAINTENANCE FOUND THE RIGHT OUTBOARD NOSE WHEEL STEERING HYDRAULIC LINE BROKEN.    REPLACED THE HYDRAULIC LINE, BOTH LEFT SYSTEM HYDRAULIC PUMPS, AND ASSOCIATED FILTERS.  SYSTEM TESTS WERE SATISFACTORY.
